Journal of Mathematics of Kyoto University

Normal coverings of hyperelliptic Riemann surfaces

Ryutaro Horiuchi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 19, Number 3 (1979), 497-523.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522375

Digital Object Identifier
doi:10.1215/kjm/1250522375

Mathematical Reviews number (MathSciNet)
MR553229

Zentralblatt MATH identifier
0427.30038

Citation

Horiuchi, Ryutaro. Normal coverings of hyperelliptic Riemann surfaces. J. Math. Kyoto Univ. 19 (1979), no. 3, 497--523. doi:10.1215/kjm/1250522375. https://projecteuclid.org/euclid.kjm/1250522375


Export citation